# SDR FDEA201405151039

- Difficulty date: May 15, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 76,460 hours, 37,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR ARMED SLIDE PLACARD REMAINS IN DISARMED POSITION WHEN SLIDE WAS ARMED.  PLACARD HAS TO BE BE MANUALLY MOVED TO THE ARMED POSITION.  FOUND ARMED POP OUT INDICATOR RUBBING CUT OUT PANEL, REMOVED EXCESS FROM PANEL.  OPERATIONS CHECKED DOOR ARMING & DISARMING IAW AMM 52-11-00-6.  OPERATIONS CHECKED GOOD.
